# SDR AALA201708019016

- Difficulty date: July 30, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 9,757 hours, 3,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LAVATORY L EMERGENCY PATH LENS COVER BROKEN. REPLACED EMERGENCY LT COVER PER MM 33-51-11.
